“Kamal Bahmanpour”
Tel: (+98)(451)7728020
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2020 (till March 19, 2020)) |
||
Non IPM Affiliations |
||
Associate Professor of University of Mohaghegh Ardabili | ||
Related Papers |
1. | K. Bahmanpour On a question of Hartshorne Collect. Math. (2020), [abstract] |
2. | K. Bahmanpour A note on generalized Cohen-Macaulay rings Math. Reports 22 (2020), 351-361 [abstract] |
3. | K. Bahmanpour A note on Abelian categories of cofinite modules Comm. Algebra 48 (2020), 254-262 [abstract] |
4. | K. Bahmanpour Cofiniteness over Noetherian complete local rings Comm. Algebra 47 (2019), 4575-4585 [abstract] |
5. | K. Bahmanpour A study of cofiniteness through minimal associated primes Comm. Algebra 47 (2019), 1327-1347 [abstract] |
6. | K. Bahmanpour (Joint with M. Aghapournahr) Finiteness properties of extension functors of ETH-cofinite modules Bull. Math. Soc. Sci. Math. Roumanie 62 (2019), 217-227 [abstract] |
7. | K. Bahmanpour (Joint with M. Seidali Samani) On the cohomological dimension of finitely generated modules Bull. Korean Math. Soc. 55 (2018), 311-317 [abstract] |
8. | K. Bahmanpour (Joint with J. A'zami and Gh. Ghasemi) A short note on cohomological dimension Mosc. Math. J. 18 (2018), 205-210 [abstract] |
9. | K. Bahmanpour Cohomological dimension, cofiniteness and Abelian categories of cofinite modules J. Algebra 484 (2017), 168-197 [abstract] |
10. | K. Bahmanpour and K. Divaani-Aazar Weakly Laskerian rings versus Noetherian rings Rend. Sem. Math. Univ. Padova 138 (2017), 239-256 [abstract] |
11. | K. Bahmanpour The prime spectrum and dimension of ideal transform algebras Rocky Mountain J. Math. 47 (2017), 1415-1426 [abstract] |
12. | K. Bahmanpour and R. Naghipour Faltings' finiteness dimension of local cohomology modules over local Cohen-Macaulay rings Canad. Math. Bull. 60 (2017), 225-234 [abstract] |
13. | K. Bahmanpour Prime numbers p with expression p=a2±ab ±b2 J. Number Theory 166 (2016), 208-218 [abstract] |
14. | K. Bahmanpour (Joint with M. Aghapournahr) A note on cofinite modules Comm. Algebra 44 (2016), 3683-3691 [abstract] |
15. | K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami) On the cofiniteness of Artinian local cohomology modules J. Algebra Appl. (2016), DOI: 10.1142/S0219498816500705 [abstract] |
16. | K. Bahmanpour Exactness of ideal transforms and annihilators of top local cohomology modules J. Korean Math. Soc. 52 (2015), 1253-1270 [abstract] |
17. | K. Bahmanpour A complex of modules and its applications to local cohomology and extension functors Math. Scand. 117 (2015), 150-160 [abstract] |
18. | K. Bahmanpour and R. Naghipour (Joint with M. Sedghi) Cofiniteness with respect to ideals of small dimensions Algebr. Represent Theor. 18 (2015), 369-379 [abstract] |
19. | K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami) Upper bounds for the cohomological dimensions of finitely generated modules over a commutative Noetherian ring Colloq. Math. 137 (2014), 263-270 [abstract] |
20. | R. Naghipour and K. Bahmanpour (Joint with I. Khalili Gorji) Cofiniteness of torsion functors of cofinite modules Colloq. Math. 136 (2014), 221-230 [abstract] |
21. | K. Bahmanpour and R. Naghipour (Joint with M. Sedghi) Cofiniteness of local cohomology modules Algebra Colloq. 21 (2014), 605-614 [abstract] |
22. | K. Bahmanpour and R. Naghipour A new characterization of Cohen-Macaulay rings J. Algebra Appl. 13 (2014), # 7 Pages [abstract] |
23. | K. Bahmanpour Cohen-Macaulay modules over Noetherian local rings Bull. Korean Math. Soc. 51 (2014), 373-386 [abstract] |
24. | K. Bahmanpour and R. Naghipour (Joint with M. Sedghi) On the finiteness of Bass numbers of local cohomology modules and cominimaxness Houston J. Math. 40 (2014), 319-337 [abstract] |
25. | K. Bahmanpour and R. Naghipour (Joint with M. Sedghi) Minimaxness and cofinitemess properties of local cohomology modules Comm. Algebra 41 (2013), 2799-2814 [abstract] |
[Back]
|